samporter
 
  1  
Reply Wed 20 Jun, 2007 02:29 am
depo
hi i've been on the depo for years on and off and i don't have periods i don't get those awful cramps if i'm in a mood it's not pmt i think it's great the only side effect that can happen is you put on a little weight but this takes years to happen
0 Replies
 
bebegirl
 
  1  
Reply Wed 20 Jun, 2007 04:52 pm
depo

Hi There, I think is grate the shot is going well for you Sad sad to say for me it hasn't I fill so depres and ive bean on my period from the first time i took the shot, thats 2 weeks ago...... Sad I cramp all the time, i fill bloated all the time, just tarble, Im really happy for you tho. I think its grate to find something that really works for you... ive tried all kinds of birth control pills.... like you I did found one that worked finely and just like you i did not have any periods, for 6 months i was on this pill and never had a period, it was a high does tho...... anyhow i had to shange to the depo shot because i could not aford the pill anymore, $170 its a lot a month.. Sad I just have to ride along with it for the remending of the 3 months but im not taking it again....EVER..... stick with what works for you... and unlike other people say, that you gain waigh, well as for me in this two weeks ive lost 7 ponds, that i worked hard to gain. Sad good luck to everyone and god bless
0 Replies
 
sexyeyez
 
  1  
Reply Sun 29 Jul, 2007 02:01 am
im on the depo and have been for about a 1 1/2 years b4 it i always was skinny even after my daughter i ate like a pig. b4 i got on it my doc. told me watch the foods u eat while on it i didnt listen and gained 50 lbs in less than a year! but as soon as i dropped the fried foods and did moderate intensity cardio dropped 35lbs of it in a few months. so if you stay on the depo like i am,NO FRIED/FATTY FOODS.
0 Replies
 
Miszbabez
 
  1  
Reply Sun 29 Jul, 2007 05:54 am
Hi
i actualy didnt want depo but i tried it anyways i think its the worst idea ive ever had in my life i get very emotional and stressed i dont enjoy sex anymore because i always get cramps or start bleeding its very wierd im actualy thinking of going on the pill instead do you think its a good idea?
0 Replies
 
taza
 
  1  
Reply Tue 7 Aug, 2007 11:56 pm
is it normal?
hi i just got the needle for the first time 3 weeks ago. however i have been so moody is this common, as i'm not normal crabby 24/7.
0 Replies
 
taza
 
  1  
Reply Wed 8 Aug, 2007 12:01 am
hi
i know where your coming from the gp put me on the needle and told me no info. now being 3 weeks after my first, i have notice sex drive is not there and mood swings are horrible, my partner and i hate it
0 Replies
 
ama
 
  1  
Reply Sun 12 Aug, 2007 01:21 pm
deprovera
I was put on deprovera after the pill failed me and i had a little boy 3yrs ago.. so when i turned to my gp he put me on the injections without given me any information.. i was on them for two years! in that two years the relationship with my partner of five years and father of my son broke down ... i was irritable and moody.. i had put this down to being a mother.

The plus side was i got less and less periods but when i did have them they would be heavy and last for weeks. in april just gone i had my last injection.. after that came a period that lasted for four weeks... i have had nothing since...
I had put my weight gain and moodiness down to being a mother but since coming off of it i have found i am loosing the weight and i am a much more patient and calm person(finally)

i would really love another baby with my new partner but the that could take up to two years i've been told by the gp... why he didn't tell me all this to start with is beyond me buti just have to wait and let nature work...

I dnt recommend it for girls who are still young but it could be very effective if you have had your family and are sure you don't want anymore...

learn from my mistakes make sure you understand what is being injected into your body and the risks and side effects fully


best of luck
0 Replies
 
cicerone imposter
 
  1  
Reply Sun 12 Aug, 2007 01:41 pm
Rae, I just came across this thread, and visited only because I saw your name. How have you been? Still working two jobs? Are you settled down a little bit now? Sorry, I don't know anything about deprovera. LOL
0 Replies
 
blondie76
 
  1  
Reply Sat 18 Aug, 2007 12:07 am
depo
Well, I'm new here but I have been reading alot of what people have been saying.... So anyway I just wanted to tell u that I have had alot of experience with depo. I recently (well about 3 years ago now) changed from the depo shots to the Orthoevara patches because I couldn't stand everything that the depo was doing to me. I was on the depo shots 4 about 10 years. When I first started on the shots I bled for 3 months straight then that changed to no periods at all. Which mind u I thought was great (at first) I had always had really awful Aunt Flo visits so I loved not having a period until the side effects came.(DUH DUH DUH) I gained a massive amount of weight and I always looked like I was about 9 months pregnant. Alot of my weight concentrated in that area. My mood swings were terrible!!! I probally could have been diagnosed as bi-polar. (yes that bad) then I started having hot flashes, ringing in my ears, night sweats so bad that I would wake up sans clothes alot of mornings,dry mouth and dry areas else where so sex was impossible,btw.. it kills your sex drive also,breast pain,leg cramps (which was scary as h*ll because i smoke and feared blood clots),my teeth started to get really bad also, my hair started to fall out in clumps,and the list goes on and on. Yes I know that sounds alot like menopause...but when I finally got off the shots I was only 27 years old. Now I am on the patches and have none of those problems. Yes I now get my period but if thats the only side effect I'll take it thank you. Plus I dropped alot of the weight I gained and then some!!! Very Happy So I recommend that u get off the shots ASAP before u get the pleasure of all those side effects . Well that was my 2 cents. Thanks
0 Replies
 
ThisIsWeird
 
  1  
Reply Tue 9 Oct, 2007 03:50 pm
Depo!!


Well, I have been on DepoVera for the last 9 months and my period has yet to stop. I have killer headaches and deal with a little depression. Also Since I have been on the shot I have gained 20 pounds in the last 3 months. Im not to sure what to do anymore, I mean Im on birth control to prevent me from getting pregnant but my period has yet to stop so I can actually have intercourse. Can Someone Please Tell me what to do!? Question Mad
0 Replies
 
momtimes4
 
  2  
Reply Fri 7 Aug, 2009 06:20 pm
Just about to finish my first round of Depro and will NEVER do it again. You may not get periods at some point but 85% of the first three months I was spotting. I swim, bike and run 3 to 5 days a week and still gained 8 pounds in the first three months of Depro. My libido dropped off quite a bit and my mood swings were definately there. I was looking for an alternative to periods since my husband is fixed but this definately was not the answer for me.
0 Replies
 
lina31
 
  1  
Reply Thu 1 Jul, 2010 03:20 am
@trish the dish,
EVERY woman will have a period of time after they have come off the shot,where their body needs to come back to normal and get back in to a monthly cycle,the minimum is usually 5/6 months-there are of course exceptions to that rule,i.e women getting pregnant only a couple of months after stopping the shot,but that is very rare. Unlike some sites say there is also NO detox to get the depo provera out of your system quicker.It also doesnt matter how long you've been onit the minimum is still 5/6 months.
Good luck.
0 Replies
 
 

Related Topics

sex after shot . - Question by KABEH
I quit taking my shot - Question by krachelb
Depo Provera - Question by Hotspur
depo shot could I be prego - Question by unknown0622
depo provera for 16 year old with menstrual probs - Question by Jennifer from NB
Implantation or period on depo shot? - Discussion by Rodsgirl
 
  1. Forums
  2. » Deprovera
  3. » Page 12
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 07/22/2019 at 06:30:25